MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY
Model Number DYNDC2409A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient arrived for infusion therapy.When prepping for infusion, the medline port access kit safety shield was already pulled over the needle prior to the package being opened.Costly product not able to be used.Manufacturer response for general surgery tray, medline industries, inc.(per site reporter).Will investigate.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline pl
mundelein IL 60060
MDR Report Key13513682
Report Number13513682
Device Sequence Number11813925
Product Code LRO
UDI-Device Identifier10889942805693
UDI-Public(01)10889942805693(10)2021110390(17)230430
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2022
Report Date (Section F) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNDC2409A
Device Catalogue NumberDYNDC2409A
Device Lot Number2021110390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/07/2022